# SDR DALA2025071405255

- Difficulty date: July 10, 2025
- Submitted: July 14, 2025
- Operation: Air carrier
- Aircraft: N3761R
- Make and model: Boeing 737832
- Aircraft serial: 29628
- Aircraft time: 74,893 hours, 28,491 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1073473) CORROSION IN FUEL ACCESS RING 532AB. CORROSION ON ACCESS RING OF FUEL 532AB WAS REMOVED PER B737-800 SRM -57-20-01-2R-1.
